I have been on Metformin for about 6 years and i take 1000 units 2 x a day.
My blood sugar stays from 169-500, Im never the same....I have watched my diet and even lost weight (about 20 lbs)
I have had stents in the LAD of my heart and several Heart attcks, I have C.O.P.D. Gout, the front of my heart does not beat any more due to heart attacks.I also now have Artheritis in most all bones in my body.
My question is every afternoon i feel like i have worked a full 8 hour shift I am wiped out (and i do nothing) I get the chills so bad i have to wrap up in quilts (even in summer) what is wrong with me???? Its almost like im coming down with the flu, I ack get chills and feel washed out. Please help me....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.